6 doctors weighed in:
I haven't had any children yet, but I have birth control mirena (levonorgestrel) and it's been causing me pain in my lower abdomin. I've had mirena (levonorgestrel) for a year + now. ?
6 doctors weighed in

Dr. Jeff Livingston
Obstetrics & Gynecology
5 doctors agree
In brief: Lots of other causes
You will need to be seen by your doctor to determine the cause of pain.
Of you had your iud for over a year without problems i would investigate other causes such as an ovarian cyst. The doctor will verify the iud is in the proper location by exam or sonogram and look for other causes as well as test for infection.

In brief: Lots of other causes
You will need to be seen by your doctor to determine the cause of pain.
Of you had your iud for over a year without problems i would investigate other causes such as an ovarian cyst. The doctor will verify the iud is in the proper location by exam or sonogram and look for other causes as well as test for infection.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors